# SDR AALA2018112109029

- Difficulty date: November 17, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N944UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000058
- Aircraft time: 25,152 hours, 20,705 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066868001
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. CORROSION FOUND ON AFT CARGO SHEAR TIE AT FRAME 84,  BETWEEN STRINGERS 27-28R. REPLACED SHEAR TIE IAW DRAWING 170-66868-001.
